Change search
ReferencesLink to record
Permanent link

Direct link
Many-particle hardy inequalities
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 77, 99-114 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we prove three different types of the so-called many-particle Hardy inequalities. One of them is a 'classical type' which is valid in any dimension d not equal 2. The second type deals with 2-dimensional magnetic Dirichlet forms, where every particle is supplied with a solenoid. Finally we show that Hardy inequalities for fermionic functions (fully anti-symmetric for d = 1, 2) hold true in all dimensions.

Place, publisher, year, edition, pages
2008. Vol. 77, 99-114 p.
URN: urn:nbn:se:kth:diva-17369DOI: 10.1112/jlms/jdm091ISI: 000253917900007ScopusID: 2-s2.0-44649159597OAI: diva2:335413
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laptev, Ari
By organisation
Mathematics (Div.)
In the same journal
Journal of the London Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link